Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 57
  • Download : 0
We investigate statistics of trace of high powers of the Frobenius class for biquadratic function fields over finite fields, which generalizes the result of Lorenzo, Meleleo and Milione on the trace of the Frobenius class for biquadratic covers of the projective line. Then we compare our result with Meisner's result on the expected value of high powers of trace of Frobenius of biquadratic curves.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
2019-09
Language
English
Article Type
Article
Citation

INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691

ISSN
1793-0421
DOI
10.1142/S1793042119500933
URI
http://hdl.handle.net/10203/267427
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0